# SDR SWAA2015051239583

- Difficulty date: May 11, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 33,828 hours, 15,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Faceplate
- Part number: 101327
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXIT SIGN FACE PLATE MISSING.  INSTALLED SIGN IAW SIP.
